Alert archive / Florida / Coastal Flood Statements in 2018
Coastal Flood Statement 1, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at May 26, 2018, 4:32 PM EDT for Collier County, Monroe County, Florida. It took effect at May 27, 2018, 9:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2018, 4:32 PM EDT (20:32 UTC)
- In effect from
- May 27, 2018, 9:00 AM EDT
- Expired
- May 27, 2018, 3:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
353 WHUS42 KMFL 262032 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 432 PM EDT Sat May 26 2018 ...Minor Coastal Flooding Possible along Southwest Florida Coast Sunday along with high risk rip current along Southwest and Southeast Florida coasts through Monday... FLZ069-075-271200- /O.NEW.KMFL.CF.S.0001.180527T1300Z-180527T1900Z/ /O.EXB.KMFL.RP.S.0026.180527T1200Z-180528T2200Z/ Coastal Collier-Mainland Monroe- 432 PM EDT Sat May 26 2018 ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... ...COASTAL FLOOD STATEMENT IN EFFECT FROM 9 AM TO 3 PM EDT SUNDAY... * COASTAL FLOODING...Subtropical Storm Alberto will be moving north across the Eastern Gulf on Sunday with water levels increasing on its wake across the Southwest Florida coast. Water levels could rise as high as 1.5-2.0 ft above mean higher high water right along the coast. Along with that, rip current risk will become high starting sunday. * TIMING...For coastal flooding: Late morning through mid afternoon sunday around the times of high tide along the coast. For rip currents: Sunday through Monday. * IMPACTS...Potential for minor coastal flooding of vulnerable locations along the Collier and Mainland Monroe coasts on Sunday. Strong rip currents will be hazardous for those in the surf zone along the Gulf Beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ168-172-173-271200- /O.EXT.KMFL.RP.S.0026.000000T0000Z-180528T2200Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 432 PM EDT Sat May 26 2018 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY AFTERNOON... * TIMING...through Monday. * IMPACTS...Strong rip currents will be hazardous for those in the surf zone along the Atlantic Beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
2 follow-up statements
519 WHUS42 KMFL 270728 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 328 AM EDT Sun May 27 2018 FLZ069-075-271900- /O.CON.KMFL.RP.S.0026.180527T1200Z-180528T2200Z/ /O.CON.KMFL.CF.S.0001.180527T1300Z-180527T1900Z/ Coastal Collier-Mainland Monroe- 328 AM EDT Sun May 27 2018 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH MONDAY AFTERNOON... ...COASTAL FLOOD STATEMENT IN EFFECT FROM 9 AM TO 3 PM EDT TODAY... * COASTAL FLOODING...Subtropical Storm Alberto will be moving north across the Eastern Gulf on Sunday with water levels increasing on its wake across the Southwest Florida coast. Water levels could rise as high as 1.5-2.0 ft above mean higher high water right along the coast. Along with that, there is a high risk of rip currents. * TIMING...For coastal flooding: Late morning through mid afternoon around the times of high tide along the coast. For rip currents: Sunday * IMPACTS...Potential for minor coastal flooding of vulnerable locations along the Collier and Mainland Monroe coasts on Sunday. Strong rip currents will be hazardous for those in the surf zone along the Gulf Beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ168-172-173-271900- /O.CON.KMFL.RP.S.0026.000000T0000Z-180528T2200Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 328 AM EDT Sun May 27 2018 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... * TIMING...through Monday. * IMPACTS...Strong rip currents will be hazardous for those in the surf zone along the Atlantic Beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
339 WHUS42 KMFL 271855 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 255 PM EDT Sun May 27 2018 FLZ069-075-281000- /O.EXP.KMFL.CF.S.0001.000000T0000Z-180527T1900Z/ /O.CON.KMFL.RP.S.0026.000000T0000Z-180528T2200Z/ Coastal Collier-Mainland Monroe- 255 PM EDT Sun May 27 2018 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... Concerns for minor coastal flooding along the Southwest Florida coast lessening through the reminder of this afternoon. * TIMING...For rip currents: Through Monday * IMPACTS...Strong rip currents will be hazardous for those in the surf zone along the Gulf Beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ168-172-173-281000- /O.CON.KMFL.RP.S.0026.000000T0000Z-180528T2200Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 255 PM EDT Sun May 27 2018 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... * TIMING...through Monday. * IMPACTS...Strong rip currents will be hazardous for those in the surf zone along the Atlantic Beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at May 26, 3:49 PM EDT, 43 minutes earlier.
Area forecast discussion, May 26, 3:49 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Miami FL
349 PM EDT Sat May 26 2018
.DISCUSSION...
The National Hurricane Center shows Alberto continuing to move north-
northwestward over the eastern Gulf waters through the rest of the
weekend. At the same time, an area of high pressure continues to
remain over the western Atlantic just to the east of the Florida
peninsula. This set up will allow for a south southeasterly wind
flow to continue and it will keep a steady flow of deep tropical
moisture in place through the Memorial Day weekend.
With all of this moisture in place, rain chances will remain high
through the rest of the weekend. Of particular concern is that for
late tonight and Sunday, South Florida will lie under a region of
upper-level divergence to the east of the deepening mid/upper level
low pressure over the Gulf of Mexico associated with Alberto, as
well as increasing low-level convergence and wind fields around the
periphery of Alberto's large-scale circulation. This synoptic setup
is conducive for bands of rain and a few embedded thunderstorms to
not only increase in coverage but also in intensity as they move
north across the area. The end result is that our flood threat will
increase beginning late tonight and continue through Sunday, and
possibly Sunday night as well. The Flood Watch will remain in place
at least through Sunday evening, and we will continue to closely
monitor the threat of heavy rain and flooding even into Monday as
Alberto continues to affect the northern Gulf coast.
Along with the increasing threat of flooding, the potential for
isolated tornadoes will increase late tonight in response to the
strengthening low-level wind profiles, helicity values and
increasing instability. The highest tornado threat appears to be
late tonight and Sunday over Southwest Florida, but notable as well
over Southeast Florida. This corresponds well with SPC's marginal
risk area over all of South Florida.
Both of the latest GFS and ECMWF show Alberto moving across the
Southeastern portion of the country early next week. This should
also allow for a deep swath of moisture across South Florida as the
flow should remain out of the south southwest at least through the
middle of the week. By the end of next week, the swath of deeper
moisture should slowly move northward out of the region, which
should allow for a return to a more typical summertime pattern with
scattered showers and thunderstorms developing along the east and
west coast sea breezes.
&&
.MARINE...
The offshore Gulf waters are under a Tropical Storm Watch
through midday Sunday due to its closer proximity to the outer
tropical storm force wind field. Wind speeds will be between 25 and
30 knots across the Gulf waters, with higher gusts even outside of
any rain bands. Over the Atlantic waters, South-Southeast winds of
20 to 25 knots tonight and continuing through late Sunday. Wind
speeds gradually decrease to 15 to 20 knots late on Memorial Day,
except over the offshore Gulf waters where winds will remain around
20 knots.
A Small Craft Advisory will be in effect for all the coastal waters
through at least Sunday night.
&&
.BEACH FORECAST...
Tides have been running about a half-foot above normal along the
Southwest Florida coast based on data from NOAA tide gauges. As
Alberto moves northward over the eastern Gulf, consensus of the
latest model guidance shows that the water levels could go up a
little bit more, as much as 1.5 to 2 feet above mean higher high
water (MHHW) across portions of the Southwest Florida coast during
the high tide cycle Sunday morning through midday. This will
allow for the possibility of some minor coastal flooding and minor
beach erosion especially in the vulnerable areas along the
Collier County coast. We will continue to monitor this, however if
this trend continues, a coastal flood statement will need to be
considered for Sunday. There will be a high risk of rip currents
along the Atlantic Coast beaches through Sunday evening. The
threat for rip currents will also begin to increase late tonight
and Sunday along the Gulf coast beaches, probably to a high risk.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 73 83 75 84 / 80 90 60 90
Fort Lauderdale 75 82 77 83 / 80 90 70 80
Miami 75 83 75 84 / 80 90 70 80
Naples 73 84 74 85 / 80 80 60 80
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday evening for FLZ063-066>075-168-
172>174.
High Rip Current Risk through Sunday evening for FLZ168-172-173.
AM...Small Craft Advisory until 8 AM EDT Monday for AMZ610-630-650-
651-670-671.
GM...Small Craft Advisory until 8 AM EDT Monday for GMZ656-657-676.
Tropical Storm Watch for GMZ676.
&&
DISCUSSION...55/CWC
MARINE...55/CWC
BEACH FORECAST...55/CWCHazardous weather outlook, May 26, 9:49 AM EDT, 6 hours 43 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 949 AM EDT Sat May 26 2018 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 270200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 949 AM EDT Sat May 26 2018 ...Flood Watch in effect this weekend... ...Small Craft Advisory through the weekend... ...Isolated Tornadoes Possible Across South Florida... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a high risk of rip currents for the Atlantic beaches. Thunderstorms: Isolated to scattered thunderstorms will be possible today. The main hazards with any storms will be cloud-to-ground lightning and locally heavy rainfall. Tornadoes: Funnel clouds and tornadoes will be possible through tonight with bands of showers and thunderstorms that are expected to push across South Florida. Waterspouts: Waterspouts will be possible in the coastal and lake waters adjacent to South Florida. Wind: Southeast wind of 20 to 30 knots with gusts to gale force will be hazardous to mariners. Small Craft Advisories remain in effect for the South Florida coastal waters including Lake Okeechobee. Flooding: Excessive rainfall could produce flooding over portions of South Florida today, especially in the urban areas with poor drainage. A Flood Watch is in effect through Sunday evening. Waves: 6 to 10 foot seas in the outer Gulf waters and 6 to 7 foot seas in the southern Atlantic waters will be hazardous to mariners. Small Craft Advisories remain in effect for the South Florida coastal waters including Lake Okeechobee. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A Flood Watch has been issued through Sunday evening for all of South Florida. Deep tropical moisture associated with Subtropical Storm Alberto will bring widespread showers, some with very heavy rainfall that could lead to localized flooding, especially in urban areas. A Small Craft Advisory for all South Florida waters through the weekend. Southeast wind of 20 to 30 knots with gusts to gale force will be hazardous to mariners. In addition, the outer Gulf waters will have seas of 6 to 10 feet and the southern Atlantic waters will have seas of 6 to 7 feet. An elevated risk of rip currents is likely on both Atlantic and Gulf beaches through the holiday weekend. Funnel clouds and tornadoes are possible through Sunday. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, funnel clouds, and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, May 26, 11:26 AM EDT, 5 hours 6 minutes before
Special Weather Statement National Weather Service Miami FL 1126 AM EDT SAT MAY 26 2018 FLZ073-074-173-261545- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 1126 AM EDT SAT MAY 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL 1145 AM EDT... * At 1125 AM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Palmetto Bay, or near Black Point, moving northwest at 30 mph. * Funnel clouds will be possible with this storm. * Locations impacted include... Miami, Coral Gables, South Miami, Kendall, Doral, Pinecrest, Sweetwater, West Miami, Medley, Westchester, Glenvar Heights, Richmond West, Fountainbleau, Richmond Heights, Country Walk, Kendale Lakes, Palmetto Bay, Cutler Bay, University Of Miami and Zoo Miami. PRECAUTIONARY/PREPAREDNESS ACTIONS... Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. Funnel clouds can touch down and produce waterspouts. Although typically weak and short lived, a landfalling waterspout can cause property damage and serious injury. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2551 8022 2565 8055 2587 8037 2561 8013 TIME...MOT...LOC 1525Z 128DEG 26KT 2562 8025 13
Local storm report, May 26, 1:49 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
149 PM EDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM NON-TSTM WND GST 5 SSE MIAMI BEACH 25.75N 80.10W
05/26/2018 M43 MPH AMZ651 FL MESONET
A CONVECTIVE SHOWER PRODUCED A WIND GUST OF 43 MPH / 37
KNOTS RECORDED BY THE WXFLOW MESONET SITE XGVT LOCATED
AT GOVERNMENT CUT AT 1252PM EDT. THIS IS AN ELEVATED
SITE AT 63 FEET.
&&
EVENT NUMBER MFL1800129
KELLYSpecial weather statement, May 26, 2:31 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Miami FL
231 PM EDT SAT MAY 26 2018
FLZ075-261900-
Mainland Monroe FL-
231 PM EDT SAT MAY 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MAINLAND MONROE
COUNTY UNTIL 300 PM EDT...
* At 230 PM EDT, Doppler radar was tracking a gusty shower near
Flamingo, moving northwest at 25 mph.
* Funnel clouds will be possible with this shower.
* Locations impacted include...
Northwest Cape Sable and Flamingo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2513 8102 2513 8107 2525 8124 2529 8124
2536 8110 2514 8091 2514 8092 2513 8095
2513 8097 2512 8100
TIME...MOT...LOC 1830Z 144DEG 21KT 2513 8098
13Special weather statement, May 26, 3:02 PM EDT, 1 hour 30 minutes before
Special Weather Statement National Weather Service Miami FL 302 PM EDT SAT MAY 26 2018 FLZ067-071-072-261930- Inland Broward County FL-Metro Broward County FL- Inland Palm Beach County FL- 302 PM EDT SAT MAY 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES UNTIL 330 PM EDT... * At 302 PM EDT, trained weather spotters reported a gusty shower over Coral Springs, moving northwest at 25 mph. * Funnel clouds will be possible with this shower. * Locations impacted include... Coral Springs, Sunrise, Tamarac, Margate, Lauderhill, North Lauderdale, Parkland, Broadview-Pompano Park, Loxahatchee NWR and Ramblewood East. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2624 8019 2616 8024 2628 8060 2650 8042 TIME...MOT...LOC 1902Z 126DEG 20KT 2624 8028 13
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:08 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 67 hr |
| May 26, 8:35 AM EDT | Special Weather Statement | MFL | Monroe | 40 min |
| May 26, 11:04 AM EDT | Special Marine Warning | MFL | 26 min | |
| May 26, 11:26 AM EDT | Special Weather Statement | MFL | Miami-Dade | 19 min |
| May 26, 11:28 AM EDT | Special Marine Warning | MFL | 32 min | |
| May 26, 11:36 AM EDT | Tropical Storm Watch | MFL | 6 hr | |
| May 26, 12:02 PM EDT | Special Marine Warning | MFL | 13 min | |
| May 26, 2:31 PM EDT | Special Weather Statement | MFL | Monroe | 29 min |
| May 26, 3:02 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| May 26, 4:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| May 26, 5:11 PM EDT | Tropical Storm Warning | MFL | 18 hr | |
| May 26, 7:14 PM EDT | Special Marine Warning | MFL | 46 min |
Nearby
Coastal Flood Statements in Florida, 2018Every coastal flood statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.